# SDR AWXA200700128

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 34,164 hours, 14,370 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D574148420000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON  LEFT WING NR 2 SPOILER OUTBOARD HINGE PIN, WS 4067, RIB 8 -  WS 4862, RIB 9.  REPLACED LEFT WING NR 2 SPOILER OUTBOARD HINGE PIN, WS 4067, RIB 8 -  WS 4862, RIB 9 IAW AWA TASKCARD C3L57322.
